Skip to Main content Skip to Navigation
Journal articles

Rational countable steps functions on the Circle and ergodicity of Maharam measures

Abstract : We consider skew-products de ned by BV countable steps functions with rational endpoints over an irrational rotation on the circle. We study the ergodicity of Lebesgue measure and more generally of all conformal (also called Maharam) measures. We next give an application to BV Davenport series.
Document type :
Journal articles
Complete list of metadatas

Cited literature [21 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00794138
Contributor : Julien Brémont <>
Submitted on : Monday, February 25, 2013 - 10:48:33 AM
Last modification on : Thursday, March 19, 2020 - 12:26:02 PM
Long-term archiving on: : Sunday, April 2, 2017 - 4:54:28 AM

File

ergodav.pdf
Files produced by the author(s)

Identifiers

  • HAL Id : hal-00794138, version 1

Citation

Julien Brémont. Rational countable steps functions on the Circle and ergodicity of Maharam measures. Bulletin of the London Math. Soc., 2013, 1 (1), pp.1-13. ⟨hal-00794138⟩

Share

Metrics

Record views

594

Files downloads

271